# SDR HALA2015090500185

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 17,074 hours, 18,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AFT CARGO DOOR AFT FRAME ABOUT 8 INCHES FROM SCUFF PLATE.  FOUND DAMAGE 3 INCHES ABOVE AFT SIDE OF TOP OF SCUFF PLATE.  BLENDED AND PROTECTED DAMAGE AREA. HFEC CHECK OK. ACFT OK FOR SERVICE IAW SRM 53-01-01-1A-1.  SILVER DOT APPLIED.
